# SDR DALA2019040802310

- Difficulty date: May 16, 2018
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,533 hours, 39,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE OPEN HOLE HFEC INSPECTION PER EM, A CRACK INDICATION WAS FOUND ON RHS FUSELAGE FRAME, STA 1681, S-17R TO S-18R, WL 208. FOLLOW ON ACTION REQUIRED.   ACCOMPLISHED PERMANENT REPAIR AT FR 1681 RBL 61 STR 17R TO S-18R AFT FRAME IN REF ERA NO 568547-14AD.
